# SDR UIEA200400088

- Difficulty date: May 5, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- System (JASC): 5270 · Door Warning System
- Part: Warning Switch
- Part number: 602EN6016
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: I, A

## Discrepancy

CARGO DOOR LIGHT ANNUNCIATOR LIGHT CAME ON IN FLIGHT AS WELL AS FORWARD CARGO LIGHT ON F/E PANEL.  FHB PROCEDURE CARRIED OUT.  ADJUSTED DOOR WARNING SWITCH.  OPERATED DOOR SEVERAL TIMES, DOOR LIGHTS NORMAL, ALL OFF WHEN DOOR CLOSED MM 52-34-00/501.  AIRCRAFT WAS DIVERTED TO DXB/IST.  (M)
